# SDR SWIA202306130013

- Difficulty date: April 30, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 36,228 hours, 22,889 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER AT F/S 311.75 IS CORRODED     (C-CHECK RO 6/9/2023)    REMOVED AND INSTALLED NEW PAX DOOR FWD FORMER AT F/S 311.75 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND DWG 601R31702 REV. N AND PERFORMED PRESSURE LEAK CHECK OF THE PAX DOOR PER CRJ700 AMM 52-00-00-790-801-A01. LEAK CHECK GOOD.
